# SDR AALA201707279011

- Difficulty date: July 26, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 55,704 hours, 20,802 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: D3215600500600
- Part serial: MBTH22
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT MAIN LANDING GEAR REAR PINTLE PIN. REPLACED THE PINTLE PIN IAW TASK CARD 26T00032001.
